Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had cataracts, itching on eyelid, circles around eyes, brown line on eyelids. What is the glassy stuff on eyelids?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
Hi. The past year I have had trouble with my eyes. Within 6 months of having my eyes examed I had cataracs in both eyes. I also noticed that my eyes were itching on eyelid and if I touched my eyelid it felt like shards of glass. Then I now have a complete circle around both my eyes. Eyelids have brown line. I have had catarcs removed. What is the glass stuff on my lids and why do I have a brown line on my upper lid and a complete circle around my eyes. ugly black puffy
Posted Sun, 23 Sep 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 15 hours later
thanks for sending your query to us.
this appears to be some kind of allergy.You must have used steroid drops locally after cataract surgery.If it were allergy then those steroid drops should have helped with your problem.
in your case steroid drops and lubricant drops 3-4 times a day and in case if needed oral anti allergic would help.
Some soothing application like calamine lotion should also be helpful.
Please do get back to me in case of any difficulty.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor